MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION
Catalog Number 011-MC100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.
 
Event or Problem Description
An email was received regarding a microclave clear connector alleging a leak during patient use.It was reported that the clave is connected via an elastomeric pump/autofuser to a central venous catheter.The symptoms appear after approximately 4 days.Symptoms of leakage, antibiotic deposits against the clave chamber, and condensation.There was no patient harm reported.
 
Additional Manufacturer Narrative
Updated information in sections b5, d1, d2, d4, and g4.D4: only di provided as lot number is unknown.
 
Event or Problem Description
Additional information received stating a defect occurred during administration/infusion and was noticed when disconnecting the autofuser.It was therefore replaced prematurely.The defect was noted in three different patients, all receiving flucloxacillin therapy.This report captures 1 of the 3 patients.
 
Additional Manufacturer Narrative
A device history review could not be completed due to the unknown lot number.Corrected information in h6.
 
Event or Problem Description
This report is for patient 2 of 3.

Brand Name
MICROCLAVE® CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23842723
Report Number9617594-2025-02316
Device Sequence Number13251394
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public00840619042509
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/19/2025
12/30/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date12/29/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUCLOXACILLIN ANTIBIOTICS, UNK MFR.
Patient SexUnknown